Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015 (2015), Article ID 283519, 15 pages
http://dx.doi.org/10.1155/2015/283519
Research Article

Global Exponential Stability of Learning-Based Fuzzy Networks on Time Scales

School of Sciences, Jimei University, Xiamen 361021, China

Received 17 June 2014; Accepted 14 August 2014

Academic Editor: Hui-Sheng Ding

Copyright © 2015 Juan Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Juan Chen, Zhenkun Huang, and Jinxiang Cai, “Global Exponential Stability of Learning-Based Fuzzy Networks on Time Scales,” Abstract and Applied Analysis, vol. 2015, Article ID 283519, 15 pages, 2015. doi:10.1155/2015/283519